# SDR 2006UALA01242

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER FLANGE IS CORRODED BS 986, LBL 5 TO RBL 18 WL 208.  [06-29-07]  MAJOR REPAIR: INSTALLED TEE CAP "L" ANGLE SPLICE REPAIR.
